# SDR AALA20171115010

- Difficulty date: November 15, 2017
- Submitted: November 17, 2017
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 18,725 hours, 7,462 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127U12
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION FOUND ON LOWER DOOR SILL OF AFT CARGO BETWEEN STATION 767 AND STATION 787. INSTALLED SERVICEABLE SHIELD ASSEMBLY IN ACCORDANCE WITH AARM 51-00-05.
